Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Prescribed Norcutin to induce menses. Have PCOS. Right medicine?

Hi, I have Pcos and my doctor prescribed me norcutin to induce menses before starting the treatment of clinic n hormone injections as I want to conceive. However I read information from the Internet that norcutin is to delay menses. Did my doctor prescribe me the wrong medicine. Please advise. Thank you. Worried norcutin.
Asked On : Wed, 14 Nov 2012
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Your doctor has prescribed you the right medication. Progesterone is used either way, i.e., to delay a period or to induce a period. You can expect withdrawal bleeding to ensue 3-7 days after completion of treatment with progesterone. Since you have PCOS and are anxious to conceive, apart from the routine treatment protocols, also concentrate on maintaining a healthy diet, regular exercise and a healthy weight. Hope you find this information useful. Wish you good health.
Answered: Mon, 23 Mar 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor